# SDR RJW2001F00001

- Difficulty date: July 31, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N932DB
- Make and model: Cessna U206G
- Aircraft serial: U20605397
- Engine: Cont IO520*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 122101015
- Condition: Loose
- Location: Te Flaps
- Part time: 4,604 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK HAS WORKED LOOSE.  INICATIONS ARE:  CRACKED FLAP COVE SKIN ATTACH BRACKETS.  BOTH OF THESE DEFECTS ARE INDICATIONS OF A LOOSE FLAP TRACK.  REPAIRS WERE NOTED IN BOTH OF THESE AREAS BUT THE FLAP TRACKS WERE NOT REPAIRED.
